# SDR VNAA202008201112

- Difficulty date: August 16, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 36,635 hours, 35,712 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 533443
- Part serial: MPCB0234
- Condition: Malfunctioned
- Location: Mlg
- Part time: 11,789 hours, 10,940 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO CLT DUE TO GEAR DISAGREE MSG. GEAR REMAINED DOWN AFTER TAKE-OFF. ATC DECLARED EMERGENCY AND TRUCKS WERE ROLLED. CAPTAIN CANCELED EMERGENCY ONCE OFF OF THE RUNWAY.   REMOVED AND REPLACED LANDING GEAR CONTROL PANEL LEVER IAW CRJ 700 AMM 32-31-01-000/400-802. OPS TEST GOOD
